Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is painful or difficult urination a side effect of accutane?

Premium Questions

doctor1 MD

to on this website suggested Accutane , when I looked it up the side effects or possible side effects are far too ...

doctor1 MD

my 13 year old daughter was on 20 mg of Accutane for 6-7 months and developed costochondritis in the sixth month of taking accutane. Could the costochondritis been caused from taking the accutane. She ...

doctor1 MD

Hi I am on 20mg accutane per day and was diagnosed with chlamydia two weeks ago. I've taken the chlamydia antibiotic but I still have some burning and feel pressure when urinating. Does the accutane react ...

doctor1 MD

and septrin. Will this combination have side effects and will it actually work for the acne? Help, Stressed ...

doctor1 MD

opinion on this. Is a lower dose=less side effects? Thanks a lot, I appreciate your help. ...Hi I used accutane 3 years ago but the acne has since returned, albeit in a less severe form ...

Public Forum Discussions

doctor1 MD

Hi, I am a 16 year old male who is currently taking 40 mg of Prozac and 40 mg of Accutane per day. Are there any side effects to smoking Marijuana while on those drugs? ...

doctor1 MD

I m currently on accutane and I was told not to take any vitamin a. Now, I usaully don t wear makeup but when I do I use a moisturizer first. I ve been looking at inexpensive moisterizes and I found ...

doctor1 MD

I ve got strange white rings on my tounge that come and go. I ve always had geographic tongue, but the rings seem recent. I ve had an std check and everything was ok, on accutane, so was wondering ...

doctor1 MD

Hi, I took Accutane for acne as a teenager, after which my finger and toenails became weak and deeply ridged vertically. Now at age 57, they seem to be getting worse. As a weight lifter, I eat ...

doctor1 MD

much improvement, my derm recommended Accutane. I have been researching it, and I am afraid to take it due to the permanent loss of libido side effect. As it is, my libido is not super high. Should I take ...

doctor1 MD

my 16 yr old daughter has been on 60 mg daily of accutane for 5 mo. She is vastly improved but not completely clear. There have been no appreciable side effects and she is monitored with monthly with chem ...

doctor1 MD

to tell her to stop the treatment because it hasnt really been working for me and the side effects ...so i ve been taking accutane for about 5 months now. first month i started with a 20mg a day ...

doctor1 MD

while taking accutane? ...

doctor1 MD

as effective as accurane and why do you think my dermatologist didn t inform me of this choice? ...

doctor1 MD

Hi there my son who turns 19 july 1st has been on accutane generic claravis for the past 5 weeks ... been on this new dose for 5 days now and just developed dizziness...is this a common side affect. He ...

Mobile Questions and Answers

doctor1 MD

Hello Thanks for writing to Healthcare magic, I have studied your case, Excessive urination is not reported with use of accutane.you can consult your doctor for further investigation. Most common side effects of Accutane are dry skin, itching, dry nose, nosebleeds (epistaxis), cracks in the corners of the mouth (chilitis), dry mouth, and inflammation of the whites of the eyes. Take care

doctor1 MD

Hello. I admire your concern. Back pain as a side effect of Accutane is very rare but if occurs it is really a matter of concern for which you need to consult your treating physician and get thoroughly investigated if possible by a MRI spine because the back pain may be because of many other reasons excluding side effects of the drug Accutane. Thank you.

doctor1 MD

hi,this is related to accutane